New York Journal of Mathematics
Volume 22 (2016) 1-20


Radu Pantilie

On the integrability of co-CR quaternionic structures

view    print

Published: January 12, 2016
Keywords: Quaternionic geometry, twistor theory
Subject: Primary 53C28, Secondary 53C26

We characterise the integrability of any co-CR quaternionic structure in terms of the curvature and a generalized torsion of the connection.

Author information

Institutul de Matematică "Simion Stoilow'' al Academiei Române, C.P. 1-764, 014700, Bucureşti, România